# SDR DALA2022101706691

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CORROSION ON L4 DOOR PNEUMATIC ACTUATOR AT PASSENGER COMPARTMENT. CORRECTIVE ACTION: SUMMARY: PNEUMATIC ACTUATOR AT L4 DOOR WAS REMOVED AND REPLEACED BY SERVICEABLE PNEUMATIC ACTUATOR PER B757-300 AMM 52-11-35. (2451046)
